# SDR 07FDEA04343

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,716 hours, 12,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON CLOSING RIB 21, INNER FLAP RT FINAL REPAIR ON FLAP BY REPLACEMENT OF END RIB 21 IAW SB A310-57-2055/PARA 2 F.
